# SDR USAA000192

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND .5 INCH SKIN CRACK, STATION 540, JUST BELOW LAP AND STRINGER 14L SKIN.  INSTALLED FILLER AND DOUBLER PER SRM 53-30-3 AND EA 66144.  (M)
